RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zdanovich, Valeriya Iosifovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:29
Abstract pages:115
Full texts:26

http://www.mathnet.ru/eng/person108303
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. I. A. Lobanova, V. I. Zdanovich, “The <i>η</i><sup>5</sup>-Indenyl and <i>η</i><sup>5</sup>-Fluorenyl Complexes of Transition Metals and Their Comparison with the <i>η</i><sup>5</sup>-Cyclopentadienyl Compounds”, Usp. Khim., 57:10 (1988),  1688–1712  mathnet; Russian Chem. Reviews, 57:10 (1988), 967–980  isi
1982
2. V. I. Zdanovich, A. Zh. Seitembetova, V. N. Setkina, “Transition Metal Complexes of Cyclopentadienylides and Pentafulvenes”, Usp. Khim., 51:7 (1982),  1157–1177  mathnet; Russian Chem. Reviews, 51:7 (1982), 659–669  isi
1965
3. V. I. Zdanovich, Z. N. Parnes, D. N. Kursanov, “Transfer of the influence of substituents in the series of cis- and trans-cinnamic acids”, Dokl. Akad. Nauk SSSR, 165:3 (1965),  566–568  mathnet
1960
4. Z. N. Parnes, V. I. Zdanovich, D. N. Kursanov, “Transfer of the influence of substituents by various conjugate systems”, Dokl. Akad. Nauk SSSR, 132:6 (1960),  1322–1324  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019